# SDR 2000UALA00205

- Difficulty date: April 24, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 40,613 hours, 5,011 cycles
- Engine: Pwa PW4056
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Part number: 732591F
- Condition: Failed
- Location: Cabin
- Component: 5639043
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

REPORT OF BURNING SMELL IN COACH CABIN.  TURNED OFF RECIRCULATING FANS AND SMELL WENT AWAY.  *S/D*  GASPER FAN REPLACED.  NO FURTHER PROBLEMS.
